# SDR SWIA202403250257

- Difficulty date: January 30, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 48,269 hours, 31,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE LH SIDE OF THE FUSELAGE SKIN AT TRU PANEL 211AL LOWER AFT CORNER AREA (MARKED)    (C-CHECK RO 3/23/2024)   INSTALLED NEW SKIN PANEL ON AIRCRAFT FROM FS169 TO FS202, BETWEEN STGR 24L TO STGR 16L PER REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-41-00-001-001-A01, DWG# CC670-33040 REV G, DWG# CC670-33060 REV -H, DWG# CC670-32010 REV -F AND MHI REO# 670-53-11-1924, REV --, DATED ON 2024-02-22. COMPLIED WITH 51-900-1002-SKY
